An asymptotic formula for the number of eigenvalues of a differential operator

Creative Commons License

Adiguzelov E., Avcı H. B. , Gül E.

Proyecciones, vol.20, no.1, pp.65-82, 2001 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2001
  • Doi Number: 10.4067/s0716-09172001000100005
  • Title of Journal : Proyecciones
  • Page Numbers: pp.65-82


In this work, it is proved that the spectrum of an differential operator with unbounded operator coefficients in elliptic type with partial derivatives is pure discrete and an asymptotic formula is found for the number of eigenvalues of this operator.